# SDR AALA202510209104

- Difficulty date: October 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,403 hours, 28,506 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT WE OBSERVED FUEL IMBALANCE AMBER ALERT ON RIGHT WING TANK IN EXCESS OF 1,000 POUNDS AND INCREASING RAPIDLY WITH ALL PUMPS CONFIGURED PROPERLY. VERIFIED RIGHT CENTER BOOST PUMP INOPERATIVE CAUSING FUEL IMBALANCE ON CLIMB OUT.  REMOVE AND REPLACED K9903 RELAY  (AALA202510135986) AND K9904 RELAY (AALA202510209104). PER WDM 28-23-11. PERFORMED OPERATIONAL CHECK OF CENTER TANK RIGHT HAND BOOST PUMP. PER AMM 28-22-41-710-801. OPERATIONAL CHECK GOOD.
